MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during a procedure, a operating table trusystem 7000 was stuck in trend mode and was unable to move the table.Remote screen is black and on button is flashing.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The baxter technician found fluid residue on main control board.The ingress of liquid caused a defect in the motor controller, which finally led to the issue.The technician replaced the motor controller board to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of total loss of table functions thput being recoverable by reset were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U DV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24248028
Report Number3007143268-2026-00002
Device Sequence Number9593499
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown